Fraunhofer-Gesellschaft

Publica

Hier finden Sie wissenschaftliche Publikationen aus den Fraunhofer-Instituten.

Consistency and asymptotic normality of stochastic Euler schemes for ordinary differential equations

 
: Krebs, J.

:

Statistics & probability letters 125 (2017), pp.1-8
ISSN: 0167-7152
English
Journal Article
Fraunhofer ITWM ()

Abstract
General stochastic Euler schemes for ordinary differential equations are studied. We give proofs on the consistency, the rate of convergence and the asymptotic normality of these procedures.

: http://publica.fraunhofer.de/documents/N-477247.html